# SDR ASOA200801589

- Difficulty date: December 1, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 19,885 hours, 16,429 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Llt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING BATT RIB ASSY AT WS 53.60 IS CRACKED .800 INCH LONG JUST AFT OF TOP AFT FASTENER BEFORE THE RADIUS.  COMPLIED WITH REPAIR TO LT BATT RIB AT WS 53.60 REPAIR IAW BOMBARDIER REO 601R-57-51-046.
